# SDR SCNA20190206010

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE DAMAGED INSERTS AND REPAIR PANEL 242CF. REMOVED AND REPLACED DAMAGED FLOORBOARD INSERTS IN FLOORBOARD 242 CF. REMOVED AND REPAIRED DAMAGE TO 242 CF.
